Innovations in Learning Seminar

 

Day One - Imagining the Possibilities


7:30 - 8:15

Doors Open, Coffee & Mingle
Troy University Montgomery Campus, Whitley Hall, 231 Montgomery Street 36104, The Gold Room
 

Keynote Session - Gold Room


8:30 - 8:35


Welcome to Troy University
Mrs. Laura Chambliss, Market Development Manager, Troy University, Continuing Education and Outreach

 

8:35-8:40

Welcome to the Innovations in Learning Seminar
Lt Col Chris Willis/Lt Col Jason Trew

 

8:40 - 10:10

Keynote: The Science of Possibility
Dr. Srini Pillay, Harvard University and the NeuroBusiness Group

 

Break (10 minutes)

Possibility Talks with QA - Gold Room


10:20 - 11:20


Keynote: The New Science of Learning
Dr. Terry Doyle, Professor Emeritus, Ferris State University & CEO, Learner Centered Teaching Consultants

Break (10 minutes)

11:30 - 12:15


Innovations in Higher Education
John Schwartz, edX

12:15 - 12:20

What’s Next
Lt Col Jason Trew

 

12:20 - 1:40 Lunch - Gold Room
 
12:20 - 1:40

Innovation Lab
Book signing, conversation with speakers, demos, hands-on activities

Possibility Talk with Q&A - Gold Room


1:40 - 2:30


Applied Innovation: Creating an Engaging Online Learning Experience
Dr. Jordan Shapiro, Temple University

 

Break (10 minutes)

Innovation - Oh the Possibilities Team Activity - Classroom


2:30 - 3:00


Group forming and Students’ perspective activity
Facilitated by: Dr. Leora Waldner, Dr. Tammy Esteves, Dr. Dayna McDaniel, Dr. Jordan Shapiro, Claudia Escribano, Kelly Sauls

 

3:00 - 4:00

Reimagining the Student Experience
Facilitated by: Dr. Leora Waldner, Dr. Tammy Esteves, Dr. Dayna McDaniel, Dr. Jordan Shapiro, Claudia Escribano, Kelly Sauls

 

Break (10 minutes)

Team Presentations and Wrap-Up - Gold Room


4:10-4:40


Team presentations of the Student Experience
Dr. Jordan Shapiro

 

4:40-4:45

Wrap-Up
Lt Col Chris Willis

 

 

 

Day Two - Putting the Possibilities into Practice


7:30 - 8:15


Doors Open, Coffee and Mingle – The Gold Room

 

7:30 - 3:30

Innovation Lab (Ongoing)—The Gold Room

 

Keynote Session - Gold Room


8:30 - 8:35


Welcome Back
Mr. Ray White, Vice Chancellor, Troy University Montgomery Campus

 

8:35 - 8:45

Recap/What’s Ahead
Lt Col Jason Trew

 

8:45 - 9:45

Keynote: Putting Possibilities into Practice
Dan Blickensderfer, Director, Learning Engineering, Southern New Hampshire University

 

Break (10 minutes)

Practice Talks with QA - Gold Room


9:55 - 10:55


Platforms for Personalized Learning, Informal Learning, and Curation
Louis Soisson, degreed.com

 

Break (10 minutes)

11:05-12:05


Learning Analytics
Dr. Michael Eagle, Department of Computational and Data Sciences, George Mason University

 

12:05 - 1:15

Lunch—The Gold Room
Innovation Lab ongoing

 

Innovation into Practice Team Activity - Classrooms


1:15 - 1:30


Group forming and review Student Experience work from Day 1
Facilitated by: Dr. Leora Waldner, Dr. Tammy Esteves, Dr. Dayna McDaniel, Dr. Jordan Shapiro, Claudia Escribano, Kelly Sauls

 

1:30 - 3:00

Supporting the Student Experience Activity
Facilitated by: Dr. Leora Waldner, Dr. Tammy Esteves, Dr. Dayna McDaniel, Dr. Jordan Shapiro, Claudia Escribano, Kelly Sauls

 

Break (10 minutes)
3:10 - 3:40

Way Forward Roadmap
Facilitated by: Dr. Leora Waldner, Dr. Tammy Esteves, Dr. Dayna McDaniel, Dr. Jordan Shapiro, Claudia Escribano, Kelly Sauls

Break (10 minutes)

Innovation Presentations, Roadmap, and Wrap-Up – Gold Room


3:50 - 4:40


Way Forward Roadmap
Lt Col Chris Willis

 

4:40-4:45

Wrap-Up
Lt Col Chris Willis

 

eSchool Logo
eSchool of Graduate PME
51 East Maxwell Boulevard
Maxwell AFB, AL 36112

eSchool Student Support
Help Desk Resources
Program Schedules
 
 

Student Management

 

Blackboard LMS Logins

 

Canvas LMS Login

Resources

Accessibility